Nonexistence of solutions to KPP-type equations of dimension greater than or equal to one
MetadataShow full metadata
In this article, we consider a semilinear elliptic equations of the form ∆u + ƒ(u) = 0, where ƒ is a concave function. We prove for arbitrary dimensions that there is no solution bounded in (0, 1). The significance of this result in probability theory is also discussed.
CitationEngländer, J., & Simon, P. L. (2006). Nonexistence of solutions to KPP-type equations of dimension greater than or equal to one. Electronic Journal of Differential Equations, 2006(09), pp. 1-6.
This work is licensed under a Creative Commons Attribution 4.0 International License.